# SDR AALA201704119007

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 7,252 hours, 2,823 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  FLIGHT ATTENDANT REPORTED A CHECK R4 DOOR PRESSURE INDICATION.  SERVICED THE R4 DOOR ASSIST BOTTLE.
